# SDR SWIA200211418

- Difficulty date: November 4, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 9,677 hours, 14,323 cycles
- Engine: Pwa PW118B
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TRIM TAB CRACKED ON LOWER INBOARD SIDE.REMOVED AND REPLACED LEFT AILERON TRIM TAB ASSEMBLY WITH SERVICEABLE UNIT IAW MM 27-12-02.
